# SDR SIMA200918201SUP

- Difficulty date: June 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 11,180 hours, 10,090 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23093700503
- Part serial: 01894
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,224 hours, 10,129 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED AFTER GEAR EXTENSION RT MLG IN-TRANSIENT LIGHT WITH ASSOCIATED LANDING GEAR DISAGREE MESSAGE.  CREW DECLARED EMERGENCY AND PERFORMED GO AROUND.  CREW CYCLED GEAR IAW AOM AND ALL INDICATIONS WERE NORMAL.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR IAW EMB 145 AMM 32-33-08.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR UNLOCKING ACTUATOR IAW EMB 145 AMM 32-33-09.  OPERATION AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
